Journal of Symbolic Logic

Stability and stable groups in continuous logic

Itaï Ben Yaacov

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


We develop several aspects of local and global stability in continuous first order logic. In particular, we study type-definable groups and genericity.

Article information

J. Symbolic Logic, Volume 75, Issue 3 (2010), 1111-1136.

First available in Project Euclid: 9 July 2010

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 03C45: Classification theory, stability and related concepts [See also 03C48] 03C60: Model-theoretic algebra [See also 08C10, 12Lxx, 13L05] 03C90: Nonclassical models (Boolean-valued, sheaf, etc.)

stable theory continuous logic definable group


Ben Yaacov, Itaï. Stability and stable groups in continuous logic. J. Symbolic Logic 75 (2010), no. 3, 1111--1136. doi:10.2178/jsl/1278682220.

Export citation